# SDR ASAA0640220

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 27,443 hours, 14,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Fore Flap
- Component part number: 6546430189
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FORE FLAP LWR SURFACE HAS NUMEROUS DENTS.  REMOVED DAMAGED AREA FAB`D AND INSTALLED FILLERS SKIN AND DOUBLERS IAW SRM 51 70 10.
